# SDR ASAA2016062417156

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 35,788 hours, 10,613 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING APU OIL QTY, FOUND APU OIL FILTER DPI EXTENDED.  ACFT GROUNDED.  ACCOMPLISHED APU OIL FILTER INDICATION INSPECTION IAW AMM 49-91-13.  FOUND OIL FILTER DPI EXTENDED, INSPECTED APU MAGNETIC DRAIN PLUG IAW AMM 49-91-81, NO CONTAMINATION NOTED, REMOVED APU FILTER ELEMENT, NO CONTAMINATION NOTED.  INSTALLED NEW FILTER ELEMENT AND RESET OIL FILTER DPI IAW AMM 49-91-12.  RAN APU, OPS AND LEAK CHECKS GOOD.  OIL FILTER DPI REMAINS RETRACTED.  APU OIL QTY SERVICED TO FULL IAW AMM 12-13-31.
